# SDR AC2R2018042002

- Difficulty date: February 6, 2018
- Submitted: April 20, 2018
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N139JP
- Make and model: Agusta AW139
- Aircraft serial: 31039
- Aircraft time: 8,748 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Contaminated
- Location: Oil Cooler Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN BEARING CONTAMINATED.
